Alert archive / Missouri / Flash Flood Watches in 2015
Flash Flood Watch 9, NWS Kansas City, MO
NWS Kansas City, MO issued this flash flood watch at Jun 30, 2015, 4:05 PM CDT for 11 counties in Missouri. It took effect at Jun 30, 2015, 10:00 PM CDT. It was in force for 30 hr.
The area
The counties it named.
The facts
- Issued
- Jun 30, 2015, 4:05 PM CDT (21:05 UTC)
- In effect from
- Jun 30, 2015, 10:00 PM CDT
- Expired
- Jul 2, 2015, 4:06 AM CDT
- In force
- 30 hr
- Issued by
- NWS Kansas City, MO
- Flood severity
- None
Counties Carroll County, MO, Chariton County, MO, Cooper County, MO, Henry County, MO, Howard County, MO, Johnson County, MO, Lafayette County, MO, Pettis County, MO, Randolph County, MO, Ray County, MO, Saline County, MO
The radar
The Pleasant Hill radar (KEAX), 88 km from the middle of the area, began a volume at 21:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Topeka, KS (KFOE), launched 12:00Z, 9.1 hours before the alert went out and 202 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1770 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 78 m²/s²
- 0-3 km storm-relative helicity
- 114 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
072 WGUS63 KEAX 302105 FFAEAX URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 405 PM CDT TUE JUN 30 2015 ...FLOODING POSSIBLE TONIGHT THROUGH THURSDAY MORNING DUE TO HEAVY RAIN... .THUNDERSTORMS WITH HEAVY RAIN ARE EXPECTED OVERNIGHT WITH ADDITIONAL ROUNDS OF THUNDERSTORMS WEDNESDAY AND WEDNESDAY NIGHT. WIDESPREAD RAINFALL OF 2 TO 4 INCHES ARE POSSIBLE...WITH LOCALLY HIGHER AMOUNTS THROUGH THIS PERIOD. WITH SOME AREA CREEKS AND RIVERS STILL RUNNING HIGH AND AREA SOIL CONDITIONS STILL PRETTY WELL SATURATED...ANY HEAVY RAIN IS A CONCERN FOR FLOODING. MOZ030>033-038>040-044>046-054-010500- /O.NEW.KEAX.FF.A.0009.150701T0300Z-150702T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ RAY-CARROLL-CHARITON-RANDOLPH-LAFAYETTE-SALINE-HOWARD-JOHNSON MO- PETTIS-COOPER-HENRY- INCLUDING THE CITIES OF...RICHMOND...CARROLLTON...SALISBURY... KEYTESVILLE...MOBERLY...LEXINGTON...CONCORDIA...MARSHALL... FAYETTE...NEW FRANKLIN...WARRENSBURG...SEDALIA...BOONVILLE... CLINTON 405 PM CDT TUE JUN 30 2015 ...FLASH FLOOD WATCH IN EFFECT FROM 10 PM CDT THIS EVENING THROUGH THURSDAY MORNING... THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A * FLASH FLOOD WATCH FOR PORTIONS OF CENTRAL MISSOURI...NORTH CENTRAL MISSOURI AND WEST CENTRAL MISSOURI...INCLUDING THE FOLLOWING AREAS...IN CENTRAL MISSOURI...COOPER...HOWARD... PETTIS AND SALINE. IN NORTH CENTRAL MISSOURI...CARROLL... CHARITON AND RANDOLPH. IN WEST CENTRAL MISSOURI...HENRY... JOHNSON MO...LAFAYETTE AND RAY. * FROM 10 PM CDT THIS EVENING THROUGH THURSDAY MORNING * HEAVY RAINFALL MAY IMPACT THE AREA TONIGHT AND CONTINUING THROUGH THURSDAY MORNING. * RIVERS...CREEKS AND STREAMS WILL LIKELY EXPERIENCE FLOODING WITH THIS EXCESSIVE RAINFALL. IN ADDITION...MANY LOW WATER CROSSINGS MAY BECOME FLOODED AND IMPASSIBLE. A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. $$
5 follow-up statements
347 WGUS63 KEAX 010458 FFAEAX FLOOD WATCH NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 1158 PM CDT TUE JUN 30 2015 ...FLOODING POSSIBLE TONIGHT THROUGH THURSDAY MORNING DUE TO HEAVY RAIN... .THUNDERSTORMS WITH HEAVY RAIN ARE EXPECTED OVERNIGHT WITH ADDITIONAL ROUNDS OF THUNDERSTORMS WEDNESDAY AND WEDNESDAY NIGHT. WIDESPREAD RAINFALL OF 2 TO 4 INCHES ARE POSSIBLE...WITH LOCALLY HIGHER AMOUNTS THROUGH THIS PERIOD. WITH SOME AREA CREEKS AND RIVERS STILL RUNNING HIGH AND AREA SOIL CONDITIONS STILL PRETTY WELL SATURATED...ANY HEAVY RAIN IS A CONCERN FOR FLOODING. MOZ030>033-038>040-044>046-054-011200- /O.CON.KEAX.FF.A.0009.000000T0000Z-150702T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ RAY-CARROLL-CHARITON-RANDOLPH-LAFAYETTE-SALINE-HOWARD-JOHNSON MO- PETTIS-COOPER-HENRY- INCLUDING THE CITIES OF...RICHMOND...CARROLLTON...SALISBURY... KEYTESVILLE...MOBERLY...LEXINGTON...CONCORDIA...MARSHALL... FAYETTE...NEW FRANKLIN...WARRENSBURG...SEDALIA...BOONVILLE... CLINTON 1158 PM CDT TUE JUN 30 2015 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THURSDAY MORNING... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF CENTRAL MISSOURI...NORTH CENTRAL MISSOURI AND WEST CENTRAL MISSOURI...INCLUDING THE FOLLOWING AREAS...IN CENTRAL MISSOURI...COOPER...HOWARD...PETTIS AND SALINE. IN NORTH CENTRAL MISSOURI...CARROLL...CHARITON AND RANDOLPH. IN WEST CENTRAL MISSOURI...HENRY...JOHNSON MO...LAFAYETTE AND RAY. * THROUGH THURSDAY MORNING * HEAVY RAINFALL MAY IMPACT THE AREA OVERNIGHT AND CONTINUE THROUGH THURSDAY MORNING. * RIVERS...CREEKS AND STREAMS WILL LIKELY EXPERIENCE FLOODING WITH THIS EXCESSIVE RAINFALL. IN ADDITION...MANY LOW WATER CROSSINGS MAY BECOME FLOODED AND IMPASSIBLE. A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. $$
869 WGUS63 KEAX 010821 FFAEAX FLOOD WATCH NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 321 AM CDT WED JUL 1 2015 ...FLOODING POSSIBLE TODAY THROUGH THURSDAY MORNING DUE TO HEAVY RAIN... .THUNDERSTORMS WITH HEAVY RAIN HAVE DEVELOPED ACROSS PORTION OF MISSOURI EARLY THIS MORNING. ADDITIONAL ROUNDS OF THUNDERSTORMS LATER TODAY AND TONIGHT COULD RESULT IN WIDESPREAD RAINFALL AMOUNTS OF 2 TO 4 INCHES...WITH LOCALLY HIGHER AMOUNTS THROUGH THIS PERIOD. WITH SOME AREA CREEKS AND RIVERS STILL RUNNING HIGH AND AREA SOIL CONDITIONS STILL PRETTY WELL SATURATED...ANY HEAVY RAIN IS A CONCERN FOR FLASH FLOODING. MOZ030>033-038>040-044>046-054-011630- /O.CON.KEAX.FF.A.0009.000000T0000Z-150702T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ RAY-CARROLL-CHARITON-RANDOLPH-LAFAYETTE-SALINE-HOWARD-JOHNSON MO- PETTIS-COOPER-HENRY- INCLUDING THE CITIES OF...RICHMOND...CARROLLTON...SALISBURY... KEYTESVILLE...MOBERLY...LEXINGTON...CONCORDIA...MARSHALL... FAYETTE...NEW FRANKLIN...WARRENSBURG...SEDALIA...BOONVILLE... CLINTON 321 AM CDT WED JUL 1 2015 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THURSDAY MORNING... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF CENTRAL MISSOURI...NORTH CENTRAL MISSOURI AND WEST CENTRAL MISSOURI...INCLUDING THE FOLLOWING AREAS...IN CENTRAL MISSOURI...COOPER...HOWARD...PETTIS AND SALINE. IN NORTH CENTRAL MISSOURI...CARROLL...CHARITON AND RANDOLPH. IN WEST CENTRAL MISSOURI...HENRY...JOHNSON MO...LAFAYETTE AND RAY. * THROUGH THURSDAY MORNING * HEAVY RAINFALL MAY IMPACT THE AREA THIS MORNING AND CONTINUE THROUGH THURSDAY MORNING. * RIVERS...CREEKS AND STREAMS WILL LIKELY EXPERIENCE FLOODING WITH THIS EXCESSIVE RAINFALL. IN ADDITION...MANY LOW WATER CROSSINGS MAY BECOME FLOODED AND IMPASSIBLE. A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. $$
831 WGUS63 KEAX 011810 FFAEAX FLOOD WATCH NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 110 PM CDT WED JUL 1 2015 ...FLOODING POSSIBLE THIS EVENING THROUGH THURSDAY MORNING DUE TO HEAVY RAIN... .SCATTERED THUNDERSTORMS ARE EXPECTED TO FORM LATER THIS AFTERNOON OVER WEST CENTRAL MISSOURI AND EVOLVE INTO ANOTHER COMPLEX OF HEAVY RAIN PRODUCING THUNDERSTORMS THAT TRACKS INTO PARTS OF CENTRAL MISSOURI OVERNIGHT. ANOTHER ONE TO TWO INCHES OF RAIN...WITH LOCALLY HIGHER AMOUNTS...ARE POSSIBLE. WITH SOME AREA CREEKS AND RIVERS REMAINING IN FLOOD AND AREA SOIL CONDITIONS SATURATED...ANY HEAVY RAIN IS A CONCERN FOR RENEWED FLASH FLOODING. MOZ030>033-038>040-044>046-054-020215- /O.CON.KEAX.FF.A.0009.000000T0000Z-150702T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ RAY-CARROLL-CHARITON-RANDOLPH-LAFAYETTE-SALINE-HOWARD-JOHNSON MO- PETTIS-COOPER-HENRY- INCLUDING THE CITIES OF...RICHMOND...CARROLLTON...SALISBURY... KEYTESVILLE...MOBERLY...LEXINGTON...CONCORDIA...MARSHALL... FAYETTE...NEW FRANKLIN...WARRENSBURG...SEDALIA...BOONVILLE... CLINTON 110 PM CDT WED JUL 1 2015 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THURSDAY MORNING... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF CENTRAL MISSOURI...NORTH CENTRAL MISSOURI AND WEST CENTRAL MISSOURI...INCLUDING THE FOLLOWING AREAS...IN CENTRAL MISSOURI...COOPER...HOWARD...PETTIS AND SALINE. IN NORTH CENTRAL MISSOURI...CARROLL...CHARITON AND RANDOLPH. IN WEST CENTRAL MISSOURI...HENRY...JOHNSON MO...LAFAYETTE AND RAY. * THROUGH THURSDAY MORNING * HEAVY RAINFALL MAY IMPACT THE AREA FROM LATE THIS AFTERNOON THROUGH THURSDAY MORNING. * RIVERS...CREEKS AND STREAMS WILL LIKELY EXPERIENCE FLOODING WITH THIS EXCESSIVE RAINFALL. IN ADDITION...MANY LOW WATER CROSSINGS MAY BECOME FLOODED AND IMPASSIBLE. A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. $$
529 WGUS63 KEAX 012038 FFAEAX FLOOD WATCH NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 338 PM CDT WED JUL 1 2015 ...FLOODING POSSIBLE THIS EVENING THROUGH THURSDAY MORNING DUE TO HEAVY RAIN... .SCATTERED THUNDERSTORMS ARE EXPECTED TO FORM LATER THIS AFTERNOON OVER WEST CENTRAL MISSOURI AND EAST CENTRAL KANSAS. THESE THUNDERSTORMS WILL THEN EVOLVE INTO ANOTHER COMPLEX OF HEAVY RAIN PRODUCING STORMS THAT WILL TRACK INTO PARTS OF CENTRAL MISSOURI OVERNIGHT. ANOTHER ONE TO TWO INCHES OF RAIN...WITH LOCALLY HIGHER AMOUNTS...ARE POSSIBLE. WITH SOME AREA CREEKS AND RIVERS REMAINING IN FLOOD AND AREA SOIL CONDITIONS SATURATED...ANY HEAVY RAIN IS A CONCERN FOR RENEWED FLASH FLOODING. MOZ030>033-038>040-044>046-054-020445- /O.CON.KEAX.FF.A.0009.000000T0000Z-150702T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ RAY-CARROLL-CHARITON-RANDOLPH-LAFAYETTE-SALINE-HOWARD-JOHNSON MO- PETTIS-COOPER-HENRY- INCLUDING THE CITIES OF...RICHMOND...CARROLLTON...SALISBURY... KEYTESVILLE...MOBERLY...LEXINGTON...CONCORDIA...MARSHALL... FAYETTE...NEW FRANKLIN...WARRENSBURG...SEDALIA...BOONVILLE... CLINTON 338 PM CDT WED JUL 1 2015 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THURSDAY MORNING... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF CENTRAL MISSOURI...NORTH CENTRAL MISSOURI AND WEST CENTRAL MISSOURI...INCLUDING THE FOLLOWING AREAS...IN CENTRAL MISSOURI...COOPER...HOWARD...PETTIS AND SALINE. IN NORTH CENTRAL MISSOURI...CARROLL...CHARITON AND RANDOLPH. IN WEST CENTRAL MISSOURI...HENRY...JOHNSON MO...LAFAYETTE AND RAY. * THROUGH THURSDAY MORNING * HEAVY RAINFALL MAY IMPACT THE AREA FROM LATE THIS AFTERNOON THROUGH THURSDAY MORNING. * RIVERS...CREEKS AND STREAMS WILL LIKELY EXPERIENCE FLOODING WITH THIS EXCESSIVE RAINFALL. IN ADDITION...MANY LOW WATER CROSSINGS MAY BECOME FLOODED AND IMPASSIBLE. A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. $$
362 WGUS63 KEAX 020906 FFAEAX FLOOD WATCH NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 406 AM CDT THU JUL 2 2015 MOZ030>033-038>040-044>046-054-021015- /O.CAN.KEAX.FF.A.0009.000000T0000Z-150702T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ RAY-CARROLL-CHARITON-RANDOLPH-LAFAYETTE-SALINE-HOWARD-JOHNSON MO- PETTIS-COOPER-HENRY- INCLUDING THE CITIES OF...RICHMOND...CARROLLTON...SALISBURY... KEYTESVILLE...MOBERLY...LEXINGTON...CONCORDIA...MARSHALL... FAYETTE...NEW FRANKLIN...WARRENSBURG...SEDALIA...BOONVILLE... CLINTON 404 AM CDT THU JUL 2 2015 ...FLASH FLOOD WATCH IS CANCELED... THE FLASH FLOOD WATCH FOR PORTIONS OF CENTRAL MISSOURI...NORTH CENTRAL MISSOURI AND WEST CENTRAL MISSOURI HAS BEEN CANCELED. FLOODING MAY STILL BE ONGOING FROM STORMS LATE WEDNESDAY...BUT NEW STORM DEVELOPMENT AND NEW FLOODING IS NOT EXPECTED. $$
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this flash flood watch went out at Jun 30, 12:41 PM CDT, 3 hours 24 minutes earlier.
Area forecast discussion, Jun 30, 12:41 PM CDT, 3 hours 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 1241 PM CDT Tue Jun 30 2015 .DISCUSSION... Issued at 402 AM CDT TUE JUN 30 2015 While one more day of nice dry weather is in store for eastern Kansas and Missouri that will come to an end tonight as the on-again-off-again rain chances develop and keep the threat of storms persistent through the weekend as the amplified flow across the Nation continues to leave the Central Plains under the influence of a northwest flow. In the most recent couple of days the flow has been rather quiet as we find ourselves in between perturbations that would generate storms, which has allowed temperatures to slowly warm. Today wont be much different as mostly clear and sunny skies will help temperatures lift well into the 80s and lower 90s. However, of interest for tonight is a shortwave noted topping the ridge axis in Montana early this morning. As this shortwave trough slides into the northwest flow later today the focused nose of the nocturnal low level jet will develop, and with a relatively open Gulf to our south, moisture transport will likely beget storms across southeast Nebraska into northwest Missouri and adjacent areas of eastern Kansas later tonight. Storms tonight have a decent chance at bringing both torrential rain and some severe weather. As the nocturnal jet gets going expect isentropic lift to generate storms in eastern Nebraska and/or far northwest Missouri late this evening, with the resulting storms sliding southeast due to the prevailing flow. Low level jet looks to be almost normal to the storm motion, which will allow the storms to have unfettered access to moisture through much of the event; and with precipitable water values climbing to around 2 inches by Wednesday morning expect torrential, possibly flash flooding, rains. Will let the day shift look at where to place a flash flood watch based on the latest model runs, but expect that one will be needed for much of the forecast area tonight. Otherwise, storms tonight might be able to pack hail and wind conditions similar to the storms that blew through Kansas City last Thursday night/Friday morning. As the storms move into Missouri, 0-3KM shear values are expected to be in the 25 to 35 knot range with 0-6KM jumping into the 40 to 50 knot range at times, also normal to the expected storm motion. However, given the wind field, thoughts are that the storms will be liner in nature, with a tendency to develop into discreet bow echos if the cold pool associated with the rain can strengthen and organize enough. Large hail might also be an issue, but think that damaging winds and torrential rain --especially if storms can train across the same areas-- will be the primary threats. Stepping back to look at the general evolution, thoughts are storms will bubble up in Nebraska and Missouri late tonight and move southeast eventually into central Missouri. Better access to the nocturnal jet across central MO will likely result in the development of a convective complex which will then slowly shift east through the day Wednesday. This may leave linger showers and thunderstorms, especially across central Missouri. Models then key on the redevelopment of another convective complex Wednesday night as the nocturnal jet gets going. However, focus of the low level jet for Wednesday should be farther south --southern MO-- so the only threat for our section of Kansas and Missouri will likely be from scattered showers that might develop overnight, but even those chances are looking low at this time as southern Missouri is where the focus will be. Temperatures will cool over the next couple of days thanks to some northerly winds and cooling rains. This should keep afternoon highs restricted to the 80s through the coming holiday weekend. Otherwise, expect a chance of storms to persist through the weekend as some form of the northwest flow stays in place. As various time periods grow near, models might allow us to dry out certain periods; but in general, this far out in time, timing and other model disagreements make it difficult to define periods that will be dry, so have kept a combination of chance and slight chance POPs going through the weekend into next work week. && .AVIATION...(For the 18Z TAFS through 18Z Wednesday Afternoon) Issued at 1214 PM CDT TUE JUN 30 2015 VFR conditions are expected to continue through this afternoon. Smoke/cirrus deck will remain across the region with scattered to broken 10-12kft deck moving in from the north through the day. Scattered thunderstorms will develop later this afternoon to early evening ahead of an approaching cold front. A larger convective system will move down across the region by early tomorrow morning. While models disagree on the exact placement and timing of the complex, consensus is that the main complex will stay east of the terminals. For now have kept mention of VCTS at all terminals until models come into better agreement on timing of the complex. && .EAX WATCHES/WARNINGS/ADVISORIES... KS...NONE. MO...NONE. && DISCUSSION...Cutter AVIATION...PMM
Hazardous weather outlook, Jun 30, 4:54 AM CDT, 11 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 454 AM CDT TUE JUN 30 2015 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-011000- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS- ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER- HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON- RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS- COOPER-BATES-HENRY- 454 AM CDT TUE JUN 30 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS LATE TONIGHT MAY PRODUCE LOCALLY HEAVY RAINFALL. MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.WEATHER.GOV/EAX/HWO .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THUNDERSTORMS ARE POSSIBLE WEDNESDAY THROUGH SUNDAY. MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.WEATHER.GOV/EAX/HWO
Nearby
Flash Flood Watches in Missouri, 2015Every flash flood watch in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.